# SDR IPXA2022030779799

- Difficulty date: February 18, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: A5A70331
- Condition: Corroded
- Location: Ctr. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CCENTER CARGO LONGERON 49 L/H IS CORRODED BETWEEN STA. 5-113 TO 5-123/1531.REPAIRED CORRODED LONGERON 49L BETWEEN STA. 5-103 TO 5-123/1531 IAW VT-SAA EA 011-5310-01-A9496 REV. I/R AND UPS EO MD11-5310-83065-A. (MAJOR)
